Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 58, NWS Jackson, MS

June 15, 2017Lauderdale County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 15, 2017, 5:11 PM CDT for Lauderdale County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 5:11 PM CDT (22:11 UTC)
Expired
Jun 15, 2017, 8:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:00 PM CDTFLASH FLOOD2 Sse Meridian, MSFLOODING WAS REPORTED ON N FRONTAGE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 109 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1858 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

368 
WGUS54 KJAN 152211
FFWJAN
MSC075-160115-
/O.NEW.KJAN.FF.W.0058.170615T2211Z-170616T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
511 PM CDT THU JUN 15 2017

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Lauderdale County in east central Mississippi...

* Until 815 PM CDT

* At 510 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lauderdale, Meridian, Meridian Station, Marion, Nellieburg, Zero,
  Alamucha, Daleville, Toomsuba, Savoy and Kewanee.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3227 8843 3227 8881 3258 8879 3258 8839

$$

NF
1 follow-up statement
563 
WGUS74 KJAN 160042
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
742 PM CDT THU JUN 15 2017

MSC075-160048-
/O.CAN.KJAN.FF.W.0058.000000T0000Z-170616T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lauderdale MS-
742 PM CDT THU JUN 15 2017

...THE FLASH FLOOD WARNING FOR LAUDERDALE COUNTY IS CANCELLED...

The heavy rain has ended, and only brief periods of light to 
moderate rain are expected. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures.

LAT...LON 3227 8843 3227 8881 3258 8879 3258 8839

$$

NF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:26 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 15, 3:26 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
326 PM CDT Thu Jun 15 2017

...ISOLATED SEVERE THUNDERSTORMS STILL POSSIBLE THROUGH THIS
EVENING...

.DISCUSSION...

Through tomorrow:

Atmospheric forcing and low level wind shear vectors today have
worked in concert to keep the bulk of troubling thunderstorm
activity to the north and east of our forecast area, but a
remnant outflow boundary starting off all the convection this
morning is still progressing south to the Highway 82 corridor at
present and could still trigger at least isolated severe
thunderstorms for all but far southwestern zones through the
evening hours. We have reduced our risk of severe weather some
this afternoon in conjunction with the Storm Prediction Center and
focused the relative higher risks of damaging wind gusts and hail
over portions of east-central Mississippi. However, still too
early to put most of the rest of the region entirely in the clear
for this evening as the consensus of near-term high resolution
models continues to generate a few isolated potent storms across
these areas (near the aforementioned southward-advancing outflow
boundary).

By late tonight we anticipate most of the showers and storms
should be out of the area although an isolated storm or two
overnight is not impossible (especially in far northwestern zones
and also in far southeastern zones). By that point the severe
weather risk should be rather minimal. Some patchy fog is possible
late tonight in portions of northeastern MS but at this point the
signals for any widespread dense fog formation are not good.

Tomorrow we will still be dealing with the same general synoptic
situation on the east (dirty) side of a sprawling high pressure
ridge aloft centered over northern Old Mexico. Rampant powerful
storms late this afternoon through tonight in the central and
southern Plains will likely be sending some pockets of energy
aloft down in our general direction. However, guidance consensus
is improving that any convective clusters spawning tonight way
upstream of the Lower MS Valley will not get as close to the
region as was the case last night. That should leave less chance
of considerable outflow boundaries pushing southeast or south into
the region during the day and being a good trigger for potential
severe activity. For this reason we have removed the marginal
severe risk for now but we will have to continue closely
monitoring the situation for tomorrow because the atmosphere will
once again turn quite unstable. Temperatures should heat up into a
max range from the upper 80s to lower 90s with high humidity
pushing heat index values up near 100 in some cases. /BB/

Friday night through Wednesday night:

The convection will dissipate across the area by Friday evening
with overnight low temperatures in the low/mid 70s. On Saturday
the global models strengthen the mid level ridge a bit, but expect
there to continue to be a chance for storms especially along and
east of I-55. Mid level lapse rates will continue to be steep
ranging from -7.2 to -8 c/km. This combined with PWATS around 1.7
inches, a couple of strong to severe storms will once again be
possible.

On Sunday the mid-level ridge will continue to strengthen and the
global models struggle to convect. With plenty of moisture and
decent lapse rates, expect there to be at least some isolated to
scattered convection on the periphery of the ridge in the east
Sunday afternoon. Once again a strong storm or two looks possible.

On Monday an upper trough will drag a cold front south across the
area. The models are not overly robust with the convection with this
system, as the models are struggling with the potential for a
tropical system in the golf. The models want to turn the flow around
to the North in advance of this potential low and cut off the flow
of moisture to the area. High pressure and much drier air will build
in for Tuesday and Wednesday with highs in the upper 80s to around
90 each day./15/

&&

.AVIATION...
18Z TAF discussion:

Showers and thunderstorms expanding in coverage across the region
this afternoon will be the main impact to flight operations
through the evening hours with occasional MVFR to even IFR flight
cats and gusty winds expected in association with any
thunderstorms. Aside from in thunderstorms conditions will be
generally VFR through this evening with surface winds generally
less than 15 mph and from the southwest to south. Late tonight
through early Friday anticipate at least patchy MVFR flight cats
due to a combination of low clouds and visibility issues. More
thunderstorms impacting operations are expected again tomorrow.
/BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  73  92 /  29  37  16  15
Meridian      72  89  72  90 /  46  46  28  34
Vicksburg     73  91  73  92 /  20  31   7   9
Hattiesburg   71  89  72  90 /  57  48  29  32
Natchez       72  89  72  91 /  19  30   7  11
Greenville    73  92  74  92 /  19  26   8   9
Greenwood     73  91  74  92 /  23  30  16  15

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

BB/15
Hazardous weather outlook, Jun 15, 3:34 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
334 PM CDT Thu Jun 15 2017

ARZ074-075-LAZ007>009-015-016-025-MSZ018-019-025-034-035-040>043-
047>049-053>056-059-062>066-072>074-162045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Tensas-Bolivar-Sunflower-Leflore-Washington-Humphreys-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Simpson-Smith-Jefferson-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, south central Mississippi,
and west central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...through this evening

Isolated severe thunderstorms with the potential to produce to
damaging wind gusts and hail are possible through this evening.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ026>033-036>039-044>046-050>052-057-058-162045-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-
Lauderdale-Jasper-Clarke-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...through this evening

Severe thunderstorms with the potential to produce damaging wind
gusts and hail are possible through this evening.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ023-024-026-MSZ060-061-162045-
Franklin LA-Catahoula-Concordia-Adams-Franklin MS-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 15, 2:47 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 PM CDT THU JUN 15 2017

MSZ030-031-033-152015-
Lowndes MS-Oktibbeha MS-Clay MS-
247 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT OKTIBBEHA...LOWNDES AND
SOUTHEASTERN CLAY COUNTIES UNTIL 315 PM CDT...

At 245 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Prairie to near Clarkson. Movement
was southeast at 15 mph.

Wind gusts up to 50 mph will be possible well ahead of this line of
storms.

Locations impacted include...
Starkville, Columbus, Maben, Crawford, Sessums, Craig Springs,
Longview, Oktoc, Bent Oak, Steens, Tibbee, Muldrow, Artesia and
Sturgis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3336 8830 3330 8859 3329 8909 3356 8908
      3356 8849 3359 8827
TIME...MOT...LOC 1945Z 316DEG 15KT 3375 8869 3369 8912

NF
Special weather statement, Jun 15, 2:54 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
254 PM CDT THU JUN 15 2017

MSZ039-046-152030-
Kemper MS-Noxubee MS-
254 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NOXUBEE AND EASTERN
KEMPER COUNTIES UNTIL 330 PM CDT...

At 254 PM CDT, Meteorologists were tracking a strong thunderstorm
over Paulette, or 20 miles southwest of Aliceville, moving southeast
at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of southeastern
Noxubee and eastern Kemper Counties, including the following
locations: Shuqualak and Scooba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3258 8839 3298 8859 3308 8841 3303 8833
TIME...MOT...LOC 1954Z 323DEG 27KT 3296 8845

NF
Special weather statement, Jun 15, 2:57 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
257 PM CDT THU JUN 15 2017

MSZ031-152030-
Lowndes MS-
257 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOWNDES COUNTY
UNTIL 330 PM CDT...

At 257 PM CDT, Meteorologists were tracking a strong thunderstorm
near Caledonia, or 8 miles north of Columbus AFB, moving southeast at
40 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Caledonia around 305 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3359 8827 3356 8849 3358 8850 3360 8847
      3362 8851 3364 8850 3365 8851 3366 8850
      3366 8846 3368 8843 3367 8842 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1957Z 305DEG 34KT 3375 8840

NF
Special weather statement, Jun 15, 3:19 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
319 PM CDT THU JUN 15 2017

MSZ027-036-152045-
Carroll MS-Holmes MS-
319 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HOLMES AND
SOUTHWESTERN CARROLL COUNTIES UNTIL 345 PM CDT...

At 319 PM CDT, Meteorologists were tracking a strong thunderstorm
near Malmaison, or 10 miles north of Black Hawk, moving south at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Coila and Seven Pines around 340 PM CDT.
  Black Hawk around 345 PM CDT.

Other locations impacted by this storm include Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3323 8974 3322 8975 3316 9017 3342 9015
      3342 9014 3346 9014 3346 9010 3353 9010
      3356 8995
TIME...MOT...LOC 2019Z 346DEG 14KT 3348 9001

NF
Special weather statement, Jun 15, 4:10 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
410 PM CDT THU JUN 15 2017

MSZ045-046-051-052-152145-
Kemper MS-Lauderdale MS-Newton MS-Neshoba MS-
410 PM CDT THU JUN 15 2017

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NEWTON...KEMPER...
EASTERN NESHOBA AND NORTHERN LAUDERDALE COUNTIES UNTIL 445 PM CDT...

At 409 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Tamola to near Forestdale. Movement
was southeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lauderdale, Meridian, Meridian Station, Marion, De Kalb, Liberty,
Blackwater, Herbert Springs, Tamola, Damascus, House, Martin,
Toomsuba, Prismatic, Suqualena, Kewanee, Daleville, Bluff Springs,
Electric Mills and Forestdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3241 8841 3245 8904 3286 8903 3280 8836
TIME...MOT...LOC 2109Z 323DEG 28KT 3262 8840 3281 8897

NF
Special weather statement, Jun 15, 4:46 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 PM CDT THU JUN 15 2017

MSZ045-046-051-052-152215-
Kemper MS-Lauderdale MS-Newton MS-Neshoba MS-
446 PM CDT THU JUN 15 2017

...STRONG THUNDERSTORMS WILL AFFECT EASTERN NEWTON...SOUTHERN
KEMPER...SOUTHEASTERN NESHOBA AND LAUDERDALE COUNTIES UNTIL 515 PM
CDT...

At 445 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Forestdale to Kewanee. Movement was
south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Lauderdale, Kewanee and Toomsuba around 450 PM CDT.
  Alamucha around 500 PM CDT.
  Little Rock, Duffee, Martin and Increase around 515 PM CDT.

Other locations impacted by these storms include Tucker, Chunky and
Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3226 8843 3223 8843 3222 8891 3223 8915
      3277 8905 3267 8838
TIME...MOT...LOC 2145Z 358DEG 20KT 3272 8896 3244 8846

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:11 PM CDTSpecial Weather StatementJANScott34 min
Jun 15, 11:12 AM CDTSpecial Weather StatementJANBolivar63 min
Jun 15, 1:29 PM CDTSpecial Weather StatementJANLauderdale31 min
Jun 15, 1:45 PM CDTSpecial Weather StatementJANGrenada30 min
Jun 15, 1:50 PM CDTSpecial Weather StatementJANSunflower25 min
Jun 15, 2:15 PM CDTSevere Thunderstorm WarningJANClay, Webster48 min
Jun 15, 2:47 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha28 min
Jun 15, 2:54 PM CDTSpecial Weather StatementJANKemper36 min
Jun 15, 2:57 PM CDTSpecial Weather StatementJANLowndes33 min
Jun 15, 3:10 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee50 min
Jun 15, 3:19 PM CDTSpecial Weather StatementJANCarroll26 min
Jun 15, 4:10 PM CDTSpecial Weather StatementJANKemper35 min
Jun 15, 4:46 PM CDTSpecial Weather StatementJANLauderdale29 min
Jun 15, 5:15 PM CDTSpecial Weather StatementJANNewton30 min
Jun 15, 6:45 PM CDTSpecial Weather StatementJANNeshoba30 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.